MAUDE Adverse Event Report: MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383074
Medical Device Problem Codes Intermittent Capture (1080); Capturing Problem (2891); High Capture Threshold (3266)
Health Effect - Clinical Codes Dizziness (2194); Presyncope (4410); Syncope/Fainting (4411)
Date of Event 07/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient presented with pre-syncope and dizziness.It was reported that the right ventricular (rv) lead exhibited high and rising thresholds.It was also reported that the rv lead exhibited an intermittent loss of capture when the patient was put on telemetry.The rv lead was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated pacing capture threshold in the right ventricle was elevated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated pacing capture threshold in the right ventricle was elevated.Analysis of the device memory indicated pacing capture threshold in the right ventricle was rising.Analysis of the device memory indicated pacing capture threshold in the right ventricle was unstable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further noted that the patient experienced syncope.It was further noted that the rv lead was capped and replaced.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key19972236
Report Number2649622-2024-21366
Device Sequence Number8585627
Product Code NVN
UDI-Device Identifier00763000130817
UDI-Public00763000130817
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/08/2022
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2024
Supplement Date Received by Manufacturer08/15/2024
10/14/2024
12/06/2024
12/27/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/04/2024
10/25/2024
12/27/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, W1DR01 IPG
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age87 YR
Patient SexMale
Patient Weight64 KG